# SDR GTIA2022080436574

- Difficulty date: August 4, 2022
- Submitted: August 5, 2022
- Operation: Air carrier
- Aircraft: N665NK
- Make and model: Airbus A321-231
- Aircraft serial: 7045
- Aircraft time: 21,584 hours, 9,347 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 1213400
- Part serial: YL25074
- Condition: Fault Message
- Location: Lh Engine
- Part time: 4,283 hours, 1,932 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ENG 1 LOOP B INOP-REF L/P# 2808140-1. REMOVED & REPLACED ENG 1 FIRE LOOP B PYLON IAW AMM 26-12-16-000-001 & 26-12-16-400-001. OPS CHK GOOD. NO DEFECTS NOTED AT THIS TIME.
